# SDR VNAA202205231111

- Difficulty date: May 20, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N601EN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15462
- Aircraft time: 6,524 hours, 5,891 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47456046
- Part serial: TJA1040
- Condition: Unserviceable
- Location: 200
- Part time: 2,898 hours, 2,574 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED REJECTED TAKEOFF AT MKE USING RUNWAY 25L AT AN APPROXIMATE SPEED OF 115KTS. CREW RECEIVED A WARNING MESSAGE FROM THE SMOKE DETECTOR IN THE FROM LAVATORY. MAINTENANCE IS CURRENTLY INSPECTING AIRCRAFT. DEFERRED PER MEL 26-16-01 CAT C, M/FC CW. EMPTIED TRASH AND LOCKED DOOR.  REMOVED AND REPLACED FWD LAV SMOKE DETECTOR IAW CRJ 900 AMM 26-16-01-000/400-802-A02-PSA. OPS CHECK GOOD. THIS CLEARS MEL.
